MathSciNet Relay Station
MathSciNet bibliographic data
MR2538868 (2010m:91118) 91B30
Wen, Fenghua; Yang, Xiaoguang Skewness of return distribution and coefficient of risk premium. J. Syst. Sci. Complex. 22 (2009), no. 3, 360–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement